MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 100MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 100MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age, date of birth, gender, and weight not available for reporting.Date of device cut out is not known.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with the trochanteric fixation nail advanced (tfna) nail, helical blade, and 5.0 mm locking screw on (b)(6) 2018.On unknown date an anterior cutout of the helical blade and femoral head collapse were detected.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.Patient was revised to a hip arthroplasty.Concomitant devices reported: 12 mm 130 degree titanium cannulated tfna nail 170 mm (04.037.242s, lot h464168, quantity 1), 5.0 mm locking screw (part number unknown, lot number unknown, quantity 1).This report is for one (1) tfna helical blade 100 mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device history records review was completed for part# 04.038.300s, lot# h183655.Manufacturing location: elmira, manufacturing date: sep 29, 2016, expiry date: aug 31, 2026.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna helical blade 100mm sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA HELICAL BLADE 100MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7425848
Report Number2939274-2018-51620
Device Sequence Number13771598
Product Code HSB
UDI-Device Identifier10886982099020
UDI-Public(01)10886982099020(17)260831(10)H183655
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number04.038.300
Device Catalogue Number04.038.300
Device Lot NumberH183655
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;